Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Can miconazole cause migraine?

(2 Posts)
Beare Fri 02-Jan-15 09:38:26

Help! I have had a 2 week course of topical miconazole for thrush. I was in hospital sunday and monday because i had stroke like symptoms. Had an MRI and not had a stroke and they think its migriane. Ive never had one before. I feel like death! I feel like ive been hit repeatedly with a spade. Sick, shakey. numb down right side. My vision and speach keeps coming and going aswell.

Obviously stopped the miconazole. The only other thing I take is nexium 20 mgs am which ive been on for ages.

i have stopped taking the pill in november but its never affected me like this before.

I cant look after the children!

Taking aspirin and paracetamol but the aspirin is hurtung my tummy. Cant take anything with caffeine in as it gives me palpitations.

Any advice gratefully recieved. x

TipsyMcStaggers Fri 02-Jan-15 09:47:12

Poor you flowers not sure if it can cause migraine.

Can you speak to the gp about migraine meds? I take sumatriptan. Also the strongest co codamol you can get your hands on, gp might prescribe kapake which hasn't got caffeine in.

Hope you feel better soon, I know they are absolutely horrendous and my DP has had to come home from work a few times to look after the baby.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now